# SDR R61A201610310626

- Difficulty date: October 13, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: P17003599005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SERVICE DOOR THRESHOLD AT GIRT BAR FITTING .  REMOVED AND REPLACED FWD SERVICE DOOR THRESHOLD IAW SRM 51-41-01 & 51-43-03.N.
